08-03-2002, 10:55 AM #1New Member
- Join Date
- Jul 2002
Klinefelter's Syndrome? very serious question here, depo test? please help
Okay guys, i have a question a freind of mine is too scared to get on this site for himself and wants to know if you have any answers for him.
He went to the doctor's office yesterday and found out that his testostorone levels were very low, that brought the dr, to asking him a few questions and things because he wanted to do a cycle, but was scared, because he thought he had gyno.
So, he went to the dr, the dr, told him that based on his blood samples that he has a syndrome called klinefelter. Which affects ones abilty to produce fertility but also increases the amount of estrogen in the body. there are many weaknesses and problems that the patient goes thru.
So what he is wondering, the dr. told him his test level is far below normal, the normal test level for a young adult is about 400-500, with a low of 250 and a high of 820.
so my friends checked in test level was a low 165, which means he is at the level of a 13yr old boy.
So, what i am really trying to ask you steroid guys, is do you know what will happen to this guy as far as strength and weight gain the next year, but will he gain considerable weight if he eats, sleeps, and trains hard?
he was prescribed 200mg/week depo test for one year.
what will happen after the first 3 months?
I have done a cycle of sustanon , and deca , but I also know that we are recommended to stop after 12 weeks max, what will happen to him, since he will be doing that for a long time?
Any help is always helpful
08-03-2002, 11:12 AM #2
Well, I'm no expert but if he has natraully occuring low test level and the Dr is trying to bring it back into check then of course if he sets his diet/training he is going to gain. That may be a low dose of Test as it is just meant to bring him back to normal ranges whereas with typical ASS use we make it much, much higher.
Regardless I imagine his health and wellbeing will be much better after he starts the HRT (Hormone replacement therapy). As far as what will happen to him, he might need to stay on it forever to keep his test levels up. There are several folks here on HRT that also cycle and up there doses, however I think your friend needs to adjust to this first, get his diet and training in order, and then think about stacking or increased dosages in 6 months to a year.
P.S. The cool side (if there is one) is that your friend doesn't have to worry about getting his test production back after a cycle, he will be on a bridge forever and doesn't have to deal with that shit (assuming he is going on HRT for a long period of time).
08-03-2002, 11:18 AM #3New Member
- Join Date
- Jul 2002
I was telling him that the best idea would be to take it for a year train hard too, then go to the dr. and do something a lil more crazy. What do you think of a guy that gets stuff other than what is perscribed to him?
If he goes on hrt? does he have to take clomid post cycle if he does his test inject for a year then ups his dosages? for instance, he goes from his standard 200, for a year then decides he needs a boost so he goes up to like 500 or600 instead for 10 weeks?
If you know any other people or yourself are associated with this hormone replacement therapy, then what happens to him as far as who he is mentally and emotionally, alot or are there lil noticeable changes? i am curious, because he told me things dramitcally will change and he will be like a whole different person, is this true.
08-03-2002, 11:23 AM #4
By increasing his test his mood should be elavated and he should have much better self esteem, just like a cycle in a since. I'm not on HRT, I would start another post along these same words asking for HRT advice. There are some good folks on here that are very knowledgeable about this. This is a guess, and only a guess, but I'm pretty sure there is no need for clomid as he will continue with HRT as a bridge until his next cycle. He won't come off, and IF his test levels would have never gone back to normal then he isn't really harming anything.
My only concern is if the Dr thinks his Natraul Test level will ever go back to normal. I don't think so, but I'm in no way a Dr.
08-04-2002, 11:14 AM #5New Member
- Join Date
- Jun 2002
I am on HRTAnd am finishing up on a low dosage cycle. I use HCG and Androgel for my therapy. HCG 500iu 3x week is standard for many people. Your body produces it's own T and your nuts son't shrink and they keep working incase you want children later. I'll be using clomid since I still am produceing some of my own T. Just have not figured when T start HRT back up.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)